MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL PROTECTOR P28; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL PROTECTOR P28; INTRAVASCULAR ADMINISTRATION SET
Model Number 515104
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that leakage occurred between the protector and vial with a bd phaseal¿ protector p28.The following information was provided by the initial reporter: it was reported that a leak occurred between the protector and the vial.Additional information provided 2020-01-16: the investigation team would like to know how the protector was attached to the vial: was it placed manually on the vial or was the phaseal assembly fixture being used? the device was placed manually by the compounding technician.
 
Additional Manufacturer Narrative
H.6.Investigation: eleven unused protector samples were returned to our quality team for investigation.The product was visually inspected, no damage or defects were identified on any of the products.All samples were functionally tested.The protectors were successfully connected to the vials, ensuring they fit properly.The protectors were then connected to an injector and syringe without issues and no leaks were observed.A device history was performed and found no no-conformance's related to the reported issue during production of batch 1810124.Product undergoes visual and functional testing throughout manufacturing to ensure the quality and functionality of the device, including leakage testing.Test results were reviewed for the reported lot and found to be within specification.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description
It was reported that leakage occurred between the protector and vial with a bd phaseal¿ protector p28.The following information was provided by the initial reporter: it was reported that a leak occurred between the protector and the vial.Additional information provided 2020-01-16: q: - the investigation team would like to know how the protector was attached to the vial: was it placed manually on the vial or was the phaseal assembly fixture being used? a: - the device was placed manually by the compounding technician.

Brand Name
BD PHASEAL PROTECTOR P28
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9641029
Report Number3003152976-2020-00019
Device Sequence Number13999406
Product Code ONB
UDI-Device Identifier30382905151041
UDI-Public30382905151041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number515104
Device Catalogue Number515104
Device Lot Number1810124
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;